MathSciNet Relay Station
MathSciNet bibliographic data
MR2398920 (2009f:60095) 60J60
Luo, Qi; Deng, FeiQi; Mao, XueRong; Bao, JunDong; Zhang, YuTian Theory and application of stability for stochastic reaction diffusion systems. Sci. China Ser. F 51 (2008), no. 2, 158–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement